# SDR CALA2017100603525

- Difficulty date: October 6, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 72,318 hours, 27,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1736
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPS CHECK OF THE EMERGENCY LIGHTS, EPSU LT FAULTED.  REPLACED POWER SUPPLY AND BATTERY. BITE CHECKED , TESTED OK IAW AMM 33-51-38.
